Jump to content
Important Survey - Please Participate ×

How/Should I do another taper???


[Me...]

Recommended Posts

I tapered off 60mg of valium over a year.  Developed, I don't know what to call it.  Psychotic depression?  extreme akathesia?  It was extremely sever.  Was put back on benzo's.  4mg of valium.  It's a long sick story.  It makes me sick to my stomach thinking about it.  I might be a hopeless case.  I've had 24 sessions of ECT been hospitalized over a dozen times.

 

I have treatment resistant depression.  Tired all the time, lathargic, akathesia, obviously very depressed.  Been house bound for years.  No job, wife, kids, nothing. 

 

Anyway my doctor did suggested switching to valium and tapering.  Don't know if I can handle it.  I don't know anymore.  I really don't. 

Link to comment
Share on other sites

I am sorry that you have to go through this again, but am thankful that you are not starting from 60 mg again. Since this is not your first withdrawal, and second withdrawals can sometimes be more difficult I would take it really cautiously. The recommended reduction rate as you probably know is 5 to 10 percent every two weeks. You are not a hopeless case at all. You also have something and that is us. We are here every step of the way for you. :smitten:
Link to comment
Share on other sites

×
×
  • Create New...